# SDR AT0700074

- Difficulty date: May 6, 2006
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR PAN CRACKED FWD EDGE AT LOCKING CAM.  INSTALLED DOUBLER REPAIR AT AFT CARGO PAN IAW B717 SRM 52-30-2 FIG 201.  MATERIAL USED FOR OUT PAN 7075 0.050, HEAT TREATED TO 7075T6. PER AVBORNE SPEC 98PMS.247PS-01, SIZE 7.5" X 2" X 3.25 LONG AND FOR INNER PAN 2024T3.063 6.75" LONG.
